BIT Numerical Mathematics

, Volume 40, Issue 4, pp 735–744

Error Bounds for Exponential Operator Splittings

  • Tobias Jahnke
  • Christian Lubich
Article

DOI: 10.1023/A:1022396519656

Cite this article as:
Jahnke, T. & Lubich, C. BIT Numerical Mathematics (2000) 40: 735. doi:10.1023/A:1022396519656
  • 345 Downloads

Abstract

Error bounds for the Strang splitting in the presence of unbounded operators are derived in a general setting and are applied to evolutionary Schrödinger equations and their pseudo-spectral space discretization.

Strang splitting Trotter product Schrödinger equation error bounds 

Copyright information

© Swets & Zeitlinger 2000

Authors and Affiliations

  • Tobias Jahnke
    • 1
  • Christian Lubich
    • 2
  1. 1.Mathematisches InstitutUniversität TübingenTübingenGermany
  2. 2.Mathematisches InstitutUniversität TübingenTübingenGermany

Personalised recommendations